RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Marmazeev, V I

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:86
Abstract pages:287
Full texts:111

http://www.mathnet.ru/eng/person42199
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/242567

Publications in Math-Net.Ru
1995
1. V. I. Marmazeev, “Naturally reductive reducible $R\Sigma$-spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 7,  28–37  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:7 (1995), 25–34
1990
2. V. I. Marmazeev, “Metrizable naturally reductive spaces with regular multiplication”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 5,  53–59  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 1990, no. 5, 63–69
1987
3. V. I. Marmazeev, “Canonical decomposition of a uniquely reductive Riemannian space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 1,  27–32  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:1 (1987), 36–42
1981
4. V. I. Marmazeev, “A class of submanifolds of homogeneous reductive spaces”, Mat. Zametki, 29:5 (1981),  785–791  mathnet  mathscinet  zmath; Math. Notes, 29:5 (1981), 400–403  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020